World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 02, Issue 06 (December 2005)

Short Communications
No Access
JUNCTION CONDITIONS FOR NULL BOUNDARIES IN ADMISSIBLE COORDINATES
  • Pages:1009–1016

https://doi.org/10.1142/S0219887805000934

Short Communications
No Access
A NEW CLASS OF PATH EQUATIONS IN AP-GEOMETRY
  • Pages:1017–1027

https://doi.org/10.1142/S021988780500096X

Short Communications
No Access
THE MOMENTUM MAP FOR NONHOLONOMIC FIELD THEORIES WITH SYMMETRY
  • Pages:1029–1041

https://doi.org/10.1142/S0219887805000971

Papers
No Access
REDUCTION AND UNFOLDING FOR QUANTUM SYSTEMS: THE HYDROGEN ATOM
  • Pages:1043–1062

https://doi.org/10.1142/S0219887805000922

Papers
No Access
RECTANGULAR YANG–BAXTER ALGEBRAS AND ALTERNATING A-TYPE INTEGRABLE VERTEX MODELS
  • Pages:1063–1080

https://doi.org/10.1142/S0219887805000946

Papers
No Access
ASYMPTOTIC SCALING SYMMETRIES FOR NONLINEAR PDES
  • Pages:1081–1114

https://doi.org/10.1142/S0219887805000983

Papers
No Access
ON THE HAMILTONIAN FORMULATION OF YANG–MILLS GAUGE THEORIES
  • Pages:1115–1131

https://doi.org/10.1142/S0219887805000958

Papers
No Access
OPERADS AND JET MODULES
  • Pages:1133–1186

https://doi.org/10.1142/S0219887805000995